Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On a lower bound for the rank of a partitioned square matrix

Author: Gene H. Golub
Journal: Math. Comp. 17 (1963), 186-188
MSC: Primary 15.05
MathSciNet review: 0157981
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 15.05

Retrieve articles in all journals with MSC: 15.05

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society